ITP OpenIR  > 理论物理所SCI论文
Integrability and Transition Coefficients Related to Jack Polynomials
Liu, ZS; Xu, YY; Yu, M; Liu, ZS (reprint author), Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China.
2014
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号61期号:5页码:611-618
摘要Integrability plays a central role in solving many body problems in physics. The explicit construction of the Jack polynomials is an essential ingredient in solving the Calogero-Sutherland model, which is a one-dimensional integrable system. Starting from a special class of the Jack polynomials associated to the hook Young diagram, we find a systematic way in the explicit construction of the transition coefficients in the power-sum basis, which is closely related to a set of mutually commuting operators, i.e. the conserved charges.
部门归属[Liu Zhi-Sheng ; Xu Ying-Ying ; Yu Ming] Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China
关键词Calogero-sutherland Model Many-body Problem One-dimension Vertex Operators Virasoro
学科领域Physics
资助者National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008]
收录类别SCI
语种英语
资助者National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008] ; National Natural Science Foundation of China [11035008]
WOS记录号WOS:000336268700012
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15767
专题理论物理所SCI论文
通讯作者Liu, ZS (reprint author), Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China.
推荐引用方式
GB/T 7714
Liu, ZS,Xu, YY,Yu, M,et al. Integrability and Transition Coefficients Related to Jack Polynomials[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2014,61(5):611-618.
APA Liu, ZS,Xu, YY,Yu, M,&Liu, ZS .(2014).Integrability and Transition Coefficients Related to Jack Polynomials.COMMUNICATIONS IN THEORETICAL PHYSICS,61(5),611-618.
MLA Liu, ZS,et al."Integrability and Transition Coefficients Related to Jack Polynomials".COMMUNICATIONS IN THEORETICAL PHYSICS 61.5(2014):611-618.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, ZS]的文章
[Xu, YY]的文章
[Yu, M]的文章
百度学术
百度学术中相似的文章
[Liu, ZS]的文章
[Xu, YY]的文章
[Yu, M]的文章
必应学术
必应学术中相似的文章
[Liu, ZS]的文章
[Xu, YY]的文章
[Yu, M]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。